| Model Number |
37603 |
| Medical Device Problem Codes |
Material Frayed (1262); Connection Problem (2900); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 37761 lot# serial# (b)(6) implanted: explanted: product type recharger product id 37791 lot# serial# unknown implanted: explanted: product type recharger section d information references the main component of the system.Other relevant device(s) are: product id: 37761, serial/lot #: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient had a frayed desktop charger cord/broken connector pin.An email was sent to repair to replace the frayed cord.
Additional Manufacturer Narrative
Analysis of 37761 (serial#(b)(6) recharger found bent/ broken connector pins at the end of cable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.